Status
Not open for further replies.

bmb3641

Member
Joined
May 11, 2008
Messages
18
Reason
PALS
Diagnosis
10/2007
Country
US
State
Montana
City
Columbia Falls
Ever since i started taking rilitek and lithium I've had no major side effects but i do constantly run a fever in the high 99's and my wife says's my body temp at night has gone up. anybody else have this problem. also went to the occupational therapist today to get my finger extension brace for my right hand and other gadgets for writing etc. asked for beer bottle extender told to drink pint's. have to have humour right. i only have muscle atrophy in right hand 2 yrs symptoms no diagnosed yet
 

Al

Moderator emeritus
Joined
May 25, 2004
Messages
7,960
Reason
PALS
Diagnosis
10/2003
Country
CA
State
On
City
NW of Toronto
I always felt warm to the touch on Lithium. Not warm enough to take temp but warm. Took Lit. 3 months quit last week.
AL.
 

Jessica77

Member
Joined
Mar 3, 2008
Messages
12
Reason
Loved one DX
Country
US
State
NY
City
Schenectady
Fever

My Father started taking Rilutek in February and it made him very sick. He too ran a fever consistently, around 99. He also battled constant nausea and dry heaves. At first, we thought he had a stomach flu but after a week of being very sick, he was hospitalized. After spending a week in the hospital and loosing an additional 20 pounds, the Doctors found it was the Rilutek causing all his symptoms. They have since taken him off the medicine and he is feeling much better. However, since he has lost so much weight due to this ordeal, they are putting in a feeding tube. His weight has dropped to 135 pounds and he is 5'10''. For my Dad, Rilutek caused major problems.


Jessica
 

shirley

New member
Joined
Aug 21, 2009
Messages
1
Reason
PALS
Diagnosis
05/2009
Country
US
State
PA
City
Bethlehem
fever and ALS

I am writing on behalf of my mom. I hope that this is helpful for someone with ALS. My mom developed a fever, spiked to 102 at times. She was told that she might have an infection....bladder, UTI, etc. So she went to the emergency room. There she discovered that she had a virus in her heart, pericarditis. A very rare side effect of rilutek,the drug that she was taking for only about one month. Mom did not experience any symptoms at the start of taking rilutek. In the hospital she discovered that some enzymes in her liver were elevated. The virus has cleared, the fever is down, but she may or may not have permanent heart damage from the pericarditis.
 
Status
Not open for further replies.
Top